# SDR ASAA2019030228419

- Difficulty date: March 2, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 11,930 hours, 3,854 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 20359
- Condition: Failed
- Location: Ac Bay
- Part time: 17,726 hours, 6,589 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, LT PACK LIGHT STAYS ILLUMINATED. LIGHT EXTINGUISHED W/ MASTER CAUTION RESET. GROUNDED - YES. REL PER MEL 21-32B. LEFT PACK PRIMARY TEMP CONT INOP. PERFORMED PFTC BITE REF AMM 21-61-00-740-801-002 ON LT PFTC, FAULT IS TCV. REMOVED AND REPLACED TCV REF AMM 21-51-10. LEAK CHECK GOOD, ETOPS GROUND VERIFICATION SUCCESSFUL. PFTC PASSED REF AMM 21-61-00. THIS CLEARS MEL 21-32B.
